# SDR ABXA20160423082

- Difficulty date: April 23, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 56,535 hours, 40,938 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113T134524
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 7 OTBD ACTUATOR SUPPORT RIB HAS CORROSION IN THE ACTUATOR BORE.  FINAL BORE SIZE IS 5.995 CLEAN & ROUND, NO DEFECTS NOTED, REA FORTHCOMING.  REMOVED CORROSION FROM NR 7 OTBD ROTARY ACTUATOR SUPPORT, FINAL BORE SIZE 5.995".  PERFORMED SURFACE SCAN IAW NDTM PART 6 51-00-19, NO DEFECTS NOTED.  WORK DONE IAW REA B657-61972MR ACCOMPLISHED ON BACK.  CORROSION LEVEL 2, PN 113T1345-24, NAME RIB HALF ASSEMBLY, LOCATION WS 729.  ACFT WAS GNDED.
